Alert archive / West Virginia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 2, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Feb 11, 2009, 4:57 PM EST for 5 counties in West Virginia; Boyd County, Kentucky; Gallia County, Jackson County, Lawrence County, Ohio. It was in force for 63 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 4:57 PM EST (21:57 UTC)
- Expired
- Feb 11, 2009, 6:00 PM EST
- In force
- 63 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Cabell County, WV, Lincoln County, WV, Mason County, WV, Putnam County, WV, Wayne County, WV
The radar
The Charleston,WV radar (KRLX), 57 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 5:00 PM EST | TSTM WND DMG | Wayne, WV | TREES AND POWERLINES DOWN COUNTYWIDE |
| Feb 11, 5:10 PM EST | TSTM WND DMG | Huntington, WV | NUMEROUS TREES DOWN WEST HUNTINGTON |
| Feb 11, 5:15 PM EST | TSTM WND DMG | South Point, OH | TREES AND POWER LINES DOWN COUNTYWIDE |
| Feb 11, 5:25 PM EST | TSTM WND GST 48 | Huntington, WV | |
| Feb 11, 5:30 PM EST | TSTM WND DMG | Catlettsburg, KY | PART OF METAL ROOF BLOWN OFF HOUSE ON OAKLAND AVE AND ON TRANSFORMER |
| Feb 11, 5:40 PM EST | TSTM WND DMG | Point Pleasant, WV | TREES AND POWERLINES DOWN COUNTYWIDE |
| Feb 11, 5:45 PM EST | TSTM WND DMG | Hurricane, WV | CANOPY BLOWN DOWN OFF GAS STATION ON MAIN STREET |
| Feb 11, 5:48 PM EST | TSTM WND DMG | Gallipolis, OH | TREES AND POWERLINES DOWN THROUGHOUT COUNTY |
| Feb 11, 5:50 PM EST | TSTM WND DMG | Hamlin, WV | TREES AND POWERLINES DOWN COUNTYWIDE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 1:59 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 112157
SVRRLX
KYC019-OHC053-079-087-WVC011-043-053-079-099-112300-
/O.NEW.KRLX.SV.W.0002.090211T2157Z-090211T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
457 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOYD COUNTY IN KENTUCKY...
THIS INCLUDES THE CITY OF ASHLAND...
CABELL COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF HUNTINGTON...
LINCOLN COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF HAMLIN...
MASON COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF POINT PLEASANT...
PUTNAM COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF WINFIELD...
WAYNE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...WAYNE...BEECH FORK STATE PARK...
GALLIA COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...RIO GRANDE...GALLIPOLIS...
SOUTHERN JACKSON COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITY OF OAK HILL...
LAWRENCE COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...PROCTORVILLE...LAKE VESUVIUS...
IRONTON...COAL GROVE...CHESAPEAKE...
* UNTIL 600 PM EST
* AT 454 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHEELERSBURG TO SANDY HOOK TO 7 MILES WEST OF
PRESTONSBURG...AND MOVING NORTHEAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OAK HILL...LAKE VESUVIUS AND IRONTON BY 510 PM EST...
ASHLAND...COAL GROVE AND FORT GAY BY 515 PM EST...
DUNLOW...CENTERVILLE...DURBIN AND BURNAUGH BY 520 PM EST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3869 8270 3880 8266 3891 8277 3900 8209
3895 8210 3901 8200 3868 8178 3846 8174
3839 8191 3832 8191 3831 8182 3823 8181
3809 8196 3796 8248 3814 8263 3825 8259
3847 8272 3851 8267 3857 8277 3868 8278
TIME...MOT...LOC 2156Z 233DEG 62KT 3875 8283 3808 8302
3771 8287
$$2 follow-up statements
000
WWUS51 KRLX 112231
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
531 PM EST WED FEB 11 2009
KYC019-OHC053-079-087-WVC011-043-053-079-099-112300-
/O.CON.KRLX.SV.W.0002.000000T0000Z-090211T2300Z/
BOYD KY-LAWRENCE OH-GALLIA OH-JACKSON OH-PUTNAM WV-MASON WV-CABELL
WV-WAYNE WV-LINCOLN WV-
529 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR BOYD COUNTY IN KENTUCKY...AND SOUTHERN JACKSON...GALLIA AND
LAWRENCE COUNTIES IN SOUTHEAST OHIO...AND LINCOLN...WAYNE...CABELL...
MASON AND PUTNAM COUNTIES IN WEST VIRGINIA...
AT 524 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES WEST OF KYGER TO LAVALETTE TO 7
MILES SOUTHEAST OF DUNLOW...MOVING NORTHEAST AT 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LAKIN...GALLOPOLIS FERRY...GREEN BOTTOM AND SALT ROCK BY 535 PM
EST...ASHTON...ONA...PALERMO AND MYRA BY 540 PM EST...ALKOL AND
YAWKEY BY 545 PM EST...
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3869 8270 3880 8266 3891 8277 3900 8209
3895 8210 3901 8200 3868 8178 3846 8174
3839 8191 3832 8191 3831 8182 3823 8181
3809 8196 3796 8248 3814 8263 3825 8259
3847 8272 3851 8267 3857 8277 3868 8278
TIME...MOT...LOC 2229Z 233DEG 62KT 3904 8218 3837 8239
3800 8226
$$
08000
WWUS51 KRLX 112300
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
600 PM EST WED FEB 11 2009
KYC019-OHC053-079-087-WVC011-043-053-079-099-112310-
/O.EXP.KRLX.SV.W.0002.000000T0000Z-090211T2300Z/
BOYD KY-LAWRENCE OH-GALLIA OH-JACKSON OH-PUTNAM WV-MASON WV-CABELL WV-
WAYNE WV-LINCOLN WV-
600 PM EST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR BOYD COUNTY IN KENTUCKY...AND
SOUTHERN JACKSON...GALLIA AND LAWRENCE COUNTIES IN SOUTHEAST OHIO...
AND LINCOLN...WAYNE...CABELL...MASON AND PUTNAM COUNTIES IN WEST
VIRGINIA EXPIRES AT 600 PM EST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3869 8270 3880 8266 3891 8277 3900 8209
3895 8210 3901 8200 3868 8178 3846 8174
3839 8191 3832 8191 3831 8182 3823 8181
3809 8196 3796 8248 3814 8263 3825 8259
3847 8272 3851 8267 3857 8277 3868 8278
TIME...MOT...LOC 2231Z 233DEG 62KT 3903 8210 3836 8233
3799 8220
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 2:08 PM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Feb 11, 2:08 PM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
208 PM EST WED FEB 11 2009
.SYNOPSIS...
STRONG COLD FRONT BRINGS GUSTY SHOWERS AND THUNDERSTORMS THIS
EVENING. POTENTIAL FOR STRONG WINDS TONIGHT...AND CONTINUING
THURSDAY IN THE MOUNTAINS. HIGH PRESSURE THURSDAY NIGHT INTO FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
MODELS CONSISTENT WITH CURRENT FORECAST. WINDS WITH SHOWERS WITH
LINE WILL GIVE GUSTS OF 50+. BEHIND FRONT SUSTAINED WINDS LOOK GOOD
THROUGH THE NIGHT. HAVE INCLUDED COMMENTS IN NPW INDICATING
SECURING LOOSE ITEMS. NOT SURE JUST HOW MUCH POWER PROBLEMS THERE
WILL BE AS THE RECENT ICE STORM TOOK MANY DEAD LIMBS DOWN AND THE
LACK OF LEAVES WILL LET AIR PASS THROUGH THE TREES. THIS MAY ALSO
PERMIT WINDS AT GROUND LEVEL TO BE STRONGER THEN WITH SUMMER GUSTS.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
WILL KEEP THE HIGH WIND WARNING JUST FOR THE HIGH MOUNTAIN COUNTIES
OF RANDOLPH AND POCAHONTAS. 850 MB FLOW STILL AROUND 50 KNOTS
12Z-16Z.
HAVE LIGHT RAIN AND SNOW SHOWERS DECREASING THURSDAY IN NE WV AND
LEFT THE INCH OR LESS OF SNOW FOR THE HIGHER TERRAIN. GFS 850 TEMPS
MAY BE TOO COLD WITH MINUS 6 AT 12Z THURSDAY...THINKING MORE MINUS
3/4C.
WINDS CALM DOWN THURSDAY EVENING.
BOTH NAM AND GFS SHOW ELONGATED VORT MAXIMUMS IN THE FAST 500 MB
FLOW INCREASING MOISTURE FRIDAY. DID NOT THINK SYSTEM STRONG ENOUGH
FOR PCPN...BUT DID INCREASE CLOUDS.
DID NOT MAKE ANY MAJOR CHANGES TO SYSTEM FRIDAY NIGHT INTO
SATURDAY. GFS MOST VIGOROUS WITH MOISTURE AND PCPN. WE ARE THINKING
SYSTEM MAY REMAIN MORE FRAGMENTED WITH NORTHERN BRANCH FEATURE ALONG
THE LOWER GREAT LAKES...AND DEEPER MOISTURE AND ADDIONAL SUPPORT TO
OUR SOUTH ALONG THE SOUTHERN STATES. SO NOT WILLING TO INCREASE
POPS OUT OF THE CHANCE RANGE NOW.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
DESPITE SOME MODEL DIFFERENCES...BLENDED HPC/GFS/ECMWF SOLUTIONS FOR
A FRESH FORECAST DAY 3 NIGHT THRU DAY 7.
THE SFC LOW PRESSURE EXITS EAST OF THE AREA SATURDAY NIGHT WITH
LINGERING SNOW SHOWERS ALONG THE EASTERN MOUNTAINS...AND RAIN
SHOWERS ACROSS THE LOWLANDS. AT THE SAME TIME...FLOW TURNS NORTHWEST
BRINGING RAP AROUND SNOW SHOWERS ACROSS THE NORTHERN SECTIONS...WITH
ADDITIONAL UPSLOPE SNOW ALONG THE NORTHERN MOUNTAINS.
SOME MODELS DIFFERENCES EXIST ON THE TIMING OF PCPN AND TEMPERATURE
FIELD WITH NAM AND GFS HAVING SIMILAR H850 FREEZING LINE REACHING OH
RIVER...THE SREF IS COLDER WITH H850 MINUS 5-6C...AND THE
SLOWER/WARMER ECMWF WITH A WAVY FREEZING LINE FROM WEST TO EAST
ACROSS CENTRAL CWA. LEANED TO NAM/GFS SOLUTIONS...FOR RAIN CHANGING
TO SNOW SAT NIGHT SHOWERS ACROSS CENTRAL AND SOUTH CWA...AND ALL
SNOW ACROSS NORTHERN SECTIONS AND EASTERN MOUNTAINS.
GFS BRING ANOTHER H5 SHORT WAVE SUN NIGHT...BUT MOISTURE LOOKS VERY
SHALLOW FOR JUST LOW CHANCE FOR RAIN/SNOW MIX THRU MONDAY
MORNING...MAINLY ALONG EASTERN MOUNTAINS.
GFS WITH FEED BACK ISSUES ON TUE AND WARM ADVECTION PCPN WERE
DISCARDED. THEREFORE...WITH A BROAD HIGH PRESSURE EXPECTED TO MOVE
FROM THE NORTHERN AND CENTRAL PLAINS...EAST OVER OH VALLEY...DRY
WEATHER IS EXPECTED LATE MON AND TUE. THEREFORE...BROUGHT SOME
CLEARING SPREADING WEST TO EAST FOR THIS TIME PERIOD.
ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST ON
WED...BRINGING BACK CLOUDS AND MORE CHANCES FOR PCPN.
LOWERED HIGH TEMPERATURES SUN AND MON AS THEY LOOK TO HIGH. WENT
WITH A BLEND OF ECMWF AND GFS. NO SIG CHANGES MADE TO LOWS DURING
THAT TIME PERIOD.
WENT GENERALLY WITH THE GMOS GUIDANCE FOR TEMPS AND SKIES FOR DAY
4-7...IN THE 40S DAYTIME...AND BELOW FREEZING FOR LOWS AT NIGHT.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
VFR AHEAD OF THE FRONT DROPPING TO MVFR BEHIND THE FRONT. WINDS
AND GUSTS WILL BE THE BIG ISSUE CREATING LOW LEVEL WIND SHEAR ACROSS
THE MOUNTAINS LATER TONIGHT INTO THURSDAY. WINDS WITH AND BEHIND
THE FRONT WILL BRING SUSTAINED OF 15 TO 25 KTS AND GUSTS TO 50+
THROUGH TONIGHT.
AVIATION OUTLOOK /BEYOND 12Z THURSDAY/...
STRONG WINDS CONTINUE THROUGH THE DAY THURSDAY...ESPECIALLY FOR
MOUNTAIN TERMINALS. LOCALLY IFR POSSIBLE IN UPSLOPE SHOWERS FOR
HIGHER MOUNTAIN ELEVATIONS THROUGH THURSDAY MORNING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR WVZ005>011-
013>020-024>040.
HIGH WIND WARNING UNTIL 4 PM EST THURSDAY FOR WVZ046-047.
OH...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR OHZ066-067-075-
076-083>087.
KY...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR KYZ101>103-105.
VA...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR VAZ003-004.
&&
SYNOPSIS...KTB/AAR/ARJ
NEAR TERM...AAR
SHORT TERM...KTB/TJT
LONG TERM...ARJ
AVIATION...AARHazardous weather outlook, Feb 11, 4:40 AM EST, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 440 AM EST WED FEB 11 2009 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-120945- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR- 440 AM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA. ADDITIONALLY...WIND GUSTS MAY EXCEED 60 MPH AT TIME BEHIND THE COLD FRONT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. WVZ046-047-120945- POCAHONTAS-RANDOLPH- 440 AM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...AS A STRONG COLD FRONT SWEEPS THROUGH THE AREA. ADDITIONALLY...WIND GUSTS MAY EXCEED 60 MPH AT TIME BEHIND THE COLD FRONT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 4:17 AM EST | High Wind Warning | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 41 hr |
| Feb 11, 5:03 PM EST | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 57 min |
| Feb 11, 5:42 PM EST | Severe Thunderstorm Warning | RLX | Boone, Clay, Fayette, Kanawha, Logan, McDowell and 4 more | 63 min |
| Feb 11, 5:52 PM EST | Severe Thunderstorm Warning | RLX | Calhoun, Clay, Jackson, Kanawha, Pleasants, Ritchie and 3 more | 53 min |
| Feb 11, 6:24 PM EST | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Doddridge, Gilmer, Harrison, Lewis and 6 more | 66 min |
| Feb 11, 6:28 PM EST | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Nicholas, Raleigh, Webster | 62 min |
| Feb 11, 4:17 PM EST | Severe Thunderstorm Warning | RLX | Boyd, Carter, Greenup, Lawrence | 58 min |
| Feb 11, 5:12 PM EST | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Meigs, Morgan, Perry and 1 more | 63 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2009Severe Thunderstorm Warnings in Ohio, 2009Severe Thunderstorm Warnings in Kentucky, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.